# SDR AUS20011461

- Difficulty date: December 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Nut
- Condition: Corroded
- Location: Fuselage
- Component: Fuselage, Misce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STIFFENER ANCHOR NUT ATTACHMENT POINT CORRODED BEYOND LIMITS.
